Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 159435, 7 pages
http://dx.doi.org/10.1155/2013/159435
Research Article

Stability for a Class of Differential Equations with Nonconstant Delay

1Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, China
2Department of Applied Mathematics, National Sun Yat-Sen University, Kaohsiung 80424, Taiwan
3School of Mathematical Sciences, Fudan University, Shanghai 200433, China

Received 6 February 2013; Accepted 6 March 2013

Academic Editor: James H. Liu

Copyright © 2013 Jin Liang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin Liang, Tzon-Tzer Lu, and Yashan Xu, “Stability for a Class of Differential Equations with Nonconstant Delay,” Journal of Function Spaces and Applications, vol. 2013, Article ID 159435, 7 pages, 2013. https://doi.org/10.1155/2013/159435.